# SDR USAASB02241

- Difficulty date: December 30, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ALB - FLT 1544 - IMMEDIATELY AFTER TAKEOFF, CREW REPORTED A STRONG BURNING ODOR THROUGHOUT CABIN.  AT APPROXIMATELY 5,000 FT, THE SMOKE ALARMS SOUNDED.  CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO DIVERT TO ALB.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MX REMOVED AND REPLACED THE RIGHT ENGINE ASSEMBLY PER JOB CARD J371-00-01.  RT ENGINE RECENTLY EXPERIENCED AN IMPACT WITH SNOW BANK DURING TAXI ON 12/25/02.  ALSO, FOUND THE RT PACK SYSTEM OIL SOAKED.  REMOVED AND REPLACED RT PACK WATER SEPARATOR BAG, P/N V121-1.  ACCOMPLISHED OIL CONTAMINATION REMOVAL FROM AIR CONDITIONING AND PNEUMATIC SYSTEM PER MM TASK 21-00-01-102-001.  PERFORMED ENGINE RUN.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
